Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Algebraic characterizations of distance-regular graphs

Autor
Fiol, M.
Tipus d'activitat
Article en revista
Revista
Discrete mathematics
Data de publicació
2002-01
Volum
246
Número
1-3
Pàgina inicial
111
Pàgina final
129
URL
http://hdl.handle.net/2117/2238 Obrir en finestra nova
Resum
We survey some old and some new characterizations of distance-regular graphs, which depend on information retrieved from their adjacency matrix. In particular, it is shown that a regular graph with d+1 distinct eigenvalues is distance-regular if and only if a numeric equality, involving only the spectrum of the graph and the numbers of vertices at distance d from each vertex, is satisfied.
Citació
Fiol, M.A. "Algebraic characterizations of distance-regular graphs". Discrete Mathematics, 2002, vol. 246, núm. 1-3, p. 111-129
Grup de recerca
COMBGRAPH - Combinatòria, Teoria de Grafs i Aplicacions

Participants

Arxius